See Alike in...

Alike App

Browser

koda_bear

137d

hey! i doubled my gel testosterone dose about a week ago (im 3.5 months on T) and im almost a week late for my period, is it possible to just abruptly not get your period again bc from what i understood it slowly slows down then stops after awhile?

    • ajar

      137d

      Hey! It's likely that the jump in hormones affected your period, so it might be later or lighter than usual. I'm 5+ years on T and I haven't had a period since the first year though so my knowledge is a little dusty

      • koda_bear

        137d

        @ajar thank you that makes sense!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

"Changes that would happen when doing injections will also happen with gel. It's more likely than not, it’ll just take a bit longer. It's one of those things that will stop as you consistently take it, but if you stop then your body usually will just pick up where it left off. As long as you are consistently taking it, it’s only a matter of time."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion